MAUDE Adverse Event Report: CALDERA MEDICAL INC. "TVT-CAL-OBTURATOR"; "GYNECARE TVT OBTURATOR"

CALDERA MEDICAL INC. "TVT-CAL-OBTURATOR"; "GYNECARE TVT OBTURATOR"
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Erosion (1750); Urinary Incontinence (4572); Pelvic Pain (4865)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
An investigation could not be performed as the lot number associated with the reported event was not identified.Without a lot number, a review of device history records or production-specific data could not be conducted, thereby limiting the ability to perform a thorough root cause investigation.Based on the limited information provided, the reported product complaint could not be confirmed.Based on the information available, no further action is required at this time.
 
Event or Problem Description
"wcq received an e-mail from the ethicon risk manager team stating the following: it was reported that the patient underwent a gynecological surgical procedure on (b)(6) 2010 and tvt obturator was implanted.It was reported that the patient experienced stress urinary incontinence, painful intercourse, rectal prolapse, infection, urinary and bowel issues, erosion, uterine prolapse, cystocele, rectocele, abdominal pain, bleeding, burning, discharge, foul smell and discomfort.No additional information was reported.".

Brand Name
"TVT-CAL-OBTURATOR"
Common Device Name
"GYNECARE TVT OBTURATOR"
Manufacturer (Section D)
CALDERA MEDICAL INC.
4360 park terrace dr. suite140
westlake village CA 91361
Manufacturer (Section G)
CALDERA MEDICAL SARL-NEUCHATEL
puits-godet 20
neuchatel 2000,
SZ  
Manufacturer Contact
mahtab moberg
4360 park terrace dr. suite 140
westlake village 91361
MDR Report Key23292865
Report Number3003990090-2025-01629
Device Sequence Number10028019
Product Code OTN
UDI-Device Identifier10705031000346
UDI-Public10705031000346
Combination Product (Y/N)N
PMA/510(K) Number
K033568
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/15/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown